# SDR UPS05845566

- Difficulty date: September 30, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,876 hours, 46,490 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4611067N
- Part serial: E21901
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP FS 70 L30R END FITTING HAS EXFOLIATION CORROSION AFT CHORD SIDE.  REMOVED AND REPLACED END FITTING IAW SRM 51-1-20D AND SRM 51-1-21.
